# SDR HALA20250606163

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 18,944 hours, 4,159 cycles
- Engine: Iae PW1133GJM
- Engine time: 19,310 hours, 4,343 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 IGN A FAULT DURING START. REMOVED AND REPLACED IGN A IGNITER PLUG ON ENG 2 PER AMM 74-21-01. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE
